File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Disseminated intravascular coagulopathy associated with rifampicin
  • Basic View
  • Metadata View
  • XML View
TitleDisseminated intravascular coagulopathy associated with rifampicin
 
AuthorsIp, M1
Cheng, KP1
Cheung, WC1
 
Issue Date1991
 
CitationTubercle, 1991, v. 72 n. 4, p. 291-293 [How to Cite?]
DOI: http://dx.doi.org/10.1016/0041-3879(91)90056-X
 
AbstractA case of subclinical disseminated intravascular coagulopathy due to antituberculosis drugs, probably rifampicin, is described. The patient also developed marked leucocytosis, a 'flu-like illness' intravascular haemolysis, and acute renal failure as part of the drug reaction.
 
ISSN0041-3879
 
DOIhttp://dx.doi.org/10.1016/0041-3879(91)90056-X
 
DC FieldValue
dc.contributor.authorIp, M
 
dc.contributor.authorCheng, KP
 
dc.contributor.authorCheung, WC
 
dc.date.accessioned2012-09-05T05:15:58Z
 
dc.date.available2012-09-05T05:15:58Z
 
dc.date.issued1991
 
dc.description.abstractA case of subclinical disseminated intravascular coagulopathy due to antituberculosis drugs, probably rifampicin, is described. The patient also developed marked leucocytosis, a 'flu-like illness' intravascular haemolysis, and acute renal failure as part of the drug reaction.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationTubercle, 1991, v. 72 n. 4, p. 291-293 [How to Cite?]
DOI: http://dx.doi.org/10.1016/0041-3879(91)90056-X
 
dc.identifier.doihttp://dx.doi.org/10.1016/0041-3879(91)90056-X
 
dc.identifier.epage293
 
dc.identifier.issn0041-3879
 
dc.identifier.issue4
 
dc.identifier.pmid1811361
 
dc.identifier.scopuseid_2-s2.0-0026341127
 
dc.identifier.spage291
 
dc.identifier.urihttp://hdl.handle.net/10722/161910
 
dc.identifier.volume72
 
dc.languageeng
 
dc.relation.ispartofTubercle
 
dc.subject.meshAdult
 
dc.subject.meshDisseminated Intravascular Coagulation - Chemically Induced
 
dc.subject.meshDrug Therapy, Combination
 
dc.subject.meshFemale
 
dc.subject.meshHumans
 
dc.subject.meshIsoniazid - Therapeutic Use
 
dc.subject.meshRifampin - Adverse Effects
 
dc.subject.meshTuberculosis, Pulmonary - Drug Therapy
 
dc.titleDisseminated intravascular coagulopathy associated with rifampicin
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Ip, M</contributor.author>
<contributor.author>Cheng, KP</contributor.author>
<contributor.author>Cheung, WC</contributor.author>
<date.accessioned>2012-09-05T05:15:58Z</date.accessioned>
<date.available>2012-09-05T05:15:58Z</date.available>
<date.issued>1991</date.issued>
<identifier.citation>Tubercle, 1991, v. 72 n. 4, p. 291-293</identifier.citation>
<identifier.issn>0041-3879</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/161910</identifier.uri>
<description.abstract>A case of subclinical disseminated intravascular coagulopathy due to antituberculosis drugs, probably rifampicin, is described. The patient also developed marked leucocytosis, a &apos;flu-like illness&apos; intravascular haemolysis, and acute renal failure as part of the drug reaction.</description.abstract>
<language>eng</language>
<relation.ispartof>Tubercle</relation.ispartof>
<subject.mesh>Adult</subject.mesh>
<subject.mesh>Disseminated Intravascular Coagulation - Chemically Induced</subject.mesh>
<subject.mesh>Drug Therapy, Combination</subject.mesh>
<subject.mesh>Female</subject.mesh>
<subject.mesh>Humans</subject.mesh>
<subject.mesh>Isoniazid - Therapeutic Use</subject.mesh>
<subject.mesh>Rifampin - Adverse Effects</subject.mesh>
<subject.mesh>Tuberculosis, Pulmonary - Drug Therapy</subject.mesh>
<title>Disseminated intravascular coagulopathy associated with rifampicin</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1016/0041-3879(91)90056-X</identifier.doi>
<identifier.pmid>1811361</identifier.pmid>
<identifier.scopus>eid_2-s2.0-0026341127</identifier.scopus>
<identifier.volume>72</identifier.volume>
<identifier.issue>4</identifier.issue>
<identifier.spage>291</identifier.spage>
<identifier.epage>293</identifier.epage>
</item>
Author Affiliations
  1. The University of Hong Kong